# SDR DL72L000527

- Difficulty date: March 17, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- Aircraft time: 71,660 hours, 47,781 cycles
- System (JASC): 5700 · Wing Structure
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Component: Ib Midflap, 652163262
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN AFT SPAR RAIL AT 21 AND 35 FROM I/B END OF FLAP.  ALSO DOUBLER SHORT AT 30 FROM O/B END OF FLAP.  CORRECTED ON SHOP ORDER NR 957610.
